# SDR VNAA2020061311103

- Difficulty date: June 12, 2020
- Submitted: June 13, 2020
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 36,088 hours, 35,093 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING OVHT RED MESSAGE INTERMITTENT IN FLIGHT, AND WING A/I FAULT ON CONTINUOUSLY ALL WITH A/I SELECTED OFF. INSPECTED RH WING ANTI ICE TEMP SENSOR MT 32.  FOUND LOOSE WIRE IN SPLICE CTL 11.  REMOVED, RE-PINNED, AND REPLACED SPLICE CTL 11 IAW AMM 30-12-06-000/400-801. OPS CHECKED GOOD.
